Kahler metric on the space of convex real projective structures on surface
Journal article, 2017

We prove that the space of convex real projective structures on a surface of genus g ? 2 admits a mapping class group invariant Kahler metric where Teichmuller space with Weil-Petersson metric is a totally geodesic complex submanifold.

Author

Inkang Kim

Korea Institute for Advanced Study

Genkai Zhang

University of Gothenburg

Chalmers, Mathematical Sciences, Analysis and Probability Theory

Journal of Differential Geometry

0022-040X (ISSN)

Vol. 106 1 127-137

Subject Categories

Mathematics

More information

Created

10/7/2017